# SDR SWAA2021030948139

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5510000301
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STAB REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737700 550092R4 REPAIR 4; PART USED: KIT T-SECTION; PN:5510000301.
